# SDR CA090826007

- Difficulty date: August 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 520 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D18187B
- Condition: Unserviceable
- Location: Aux Fuel
- Part time: 930 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUX FUEL PUMP FOUND ELECTRICALLY U/S.
